RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 1  


Partial Differential Equations
The local extremum principle for a hyperbolic equation and its application
V. F. Volkodavov, N. Ya. Nikolaev
3
On the question of the necessary condition for the stabilization of the solution of the Cauchy problem for a heat equation that is uniform on any compactum
V. N. Denisov
7
The general solution of a system of partial differential equations
V. S. Zhgenti, A. R. Hvoles
17
Relations that are exact with respect to order between $L_2$-norms of eigen- and associated functions of a second-order elliptic operator
V. A. Il'in
30
Regular extensions of the semiminimal Lavrent'ev–Bitsadze operator
T. Sh. Kal'menov
37
On the uniqueness of the solution of some boundary value problems for equations of mixed type and for hyperbolic equations in $m$-dimensional space
G. D. Karatoprakliev
59
On the completeness of eigenelements of some nonlinear equations
A. P. Makhmudov
64
An approximate method for solving boundary value problems for differential equations and its application to the dynamics of ground moisture and ground water
A. M. Nakhushev
72
A problem of Tricomi type for the Lavrent'ev–Bitsadze equation in a domain with an infinite set of characteristic triangles
Ch. T. Nguyen
81
A problem with displacement for a hyperbolic equation with noncharacteristic degeneration on part of the boundary
I. Orazov
92
On the solvability of some higher-order quasilinear elliptic equations
S. I. Pokhozhaev
100
Some new results of the theory of regularized traces of differential operators
V. A. Sadovnichii, V. A. Lyubishkin
109
Two nonlocal boundary value problems for a degenerate hyperbolic equation
M. S. Salakhitdinov, M. Mirsaburov
116
On a class of singular integral operators on the line with one-sided shift
A. P. Soldatov
127
The Cauchy problem for differential equations with constant coefficients in a half space in a class of generalized functions
N. E. Tovmasyan
132
Some properties of Euler fields
O. V. Troshkin
138
On a problem with an oblique fractional derivative for the Holmgren equation
M. A. Usanetashvili
144
On a Goursat-type problem for a class of systems of second-order equations of hyperbolic type
S. S. Kharibegashvili
152
Integral representation of $p$-analytic functions with characteristic $p=e^{\lambda x}y^k$
D. Z. Khoang
166

Short Communications
A solution in closed form of the Volterra equation with a hypergeometric function in the kernel
M. M. Smirnov
171
Boundary value problems for a three-dimensional equation of mixed type of the second kind
N. G. Sorokina
173
Estimates of Wiman–Valiron type for solutions of differential equations
N. M. Suleimanov
176
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019